MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3146
Medical Device Problem Codes Therapeutic or Diagnostic Output Failure (3023); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 3 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs quattrode lead, model: 3146, udi: (b)(4), serial:(b)(6), batch:6192219.Common device name: scs octrode percutaneous lead, model: 3186, udi: (b)(4), serial: (b)(6), batch: a000044592.
 
Event or Problem Description
It was reported that the patient underwent surgical intervention on (b)(6) 2023 in which a trial lead was added due to ineffective stimulation on the patient's right side.Further surgical intervention may be pending.The investigation was not able to determine which lead contributed to this issue.
 
Event or Problem Description
Additional information received reports that the patient does not have ineffective stimulation and therefore this is no longer reportable.
 
Additional Manufacturer Narrative
Correction b5: additional information received reports that the patient does not have ineffective stimulation and therefore this is no longer reportable.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17618935
Report Number1627487-2023-04040
Device Sequence Number11412725
Product Code LGW
UDI-Device Identifier05415067017321
UDI-Public05415067017321
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2019
Device Model Number3146
Device Lot Number6192219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X3); SCS IPG; SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight63 KG